# SDR YENA2022062400620

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 53,873 hours, 18,799 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cabin Air Sys
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#38, SJO-FLL. 'AIRCRAFT FUMES EVENT LEVEL 1 (ONE). TAXI OUT AND DESCENT IN VISIBLE MOISTURE OUTSIDE; POST MX ON LOG PAGE 3408366 ITEMS 1 (INSPECTED APU & APU BAY AREA FOR OIL LEAKS AS PER AMM49-95-00. NO EVIDENCE OF LEAKAGE DETECTED. PERFORMED APU START AND INSPECTED FOR LEAKS. NO EVIDENCE OF LEAKS AT THIS TIME. FURTHER T/S REQUIRED), 2 (PERFORMED LEVEL A(1) DECONTAMINATION W/APU OF ECS PER INFO NOTICE 2017-T015 I AND TASK 21-00-00-615-802-A. POST ECS HEPA FILTERS CHANGE. THE AIR QUALITY IS GOOD. AC OK FOR SERVICE). AC AIR QUALITY ACCEPTABLE. AC OK FOR SERVICE.'
